Fexofenadine long term side effects

Common Questions and Answers about Fexofenadine long term side effects

allegra

Some patients in intractable, chronic or cancer pain need to be on long term opiates under close supervision of a physician. However, pharmaceutical companies have been successful in persuading the FDA in not scheduling tramadol, also known by its brand name Ultram, as a non-controlled substance. Its mode of action is often described as "unknown", even though it is already well know that it acts on μu receptors just like any other opiate drug.
the problem is the abuse of some kind of antibiotics as first line when there are others with less side effects.....
She did some blood tests that showed low iron and a little higher than normal rheumatoid, which she related to the hives being present. Since neither one of us wanted me on steroids long term, she referred me to an allergy specialist. The specialist tested me for common allergens and came up with NO cause. After waytoo many trial and error prescriptions ranging from megadoses of various allergy meds (zyrtek, allegra, etc.
These include hot or cold weather with low humidity levels, long-term use of air conditioning or central heating, and washing or bathing too much.Apply hypoallergenic moisturizer to the body part where you itch.application of calamine lotion is also helpful.It soothes the skin. Other conditions cause itchy skin as well.
The current standard therapy of interferon and ribavirin is only effective in about 50 percent of cases and can cause major side effects, according to background information in the study. Recent research suggests that HVC may be "hitching a ride" along the lipoprotein life cycle, and that compounds and dietary supplements that influence lipoprotein metabolism may also affect HCV.
I've just been reviewing this option and am looking for someone who has had experience using cyclosporine in a child her age. Was it successful? What are the long term side effects? Thanks!
Yeah, I've got to say these symptoms of Mucus congestion are very very debilitating! It stops me from flying and taking long trips at times, plus eating!!!! As food gets cough up in the Mucus as it hangs between my throat and airways... You'd think there is a synthetic drug out there for immediate help, but seems that so many of us are having these issues.. With the Iridologist, I have no idea what herbs she put in! But it helped alot!
and after taking those medicines it has reduced a lot .. this again is a long term medication without any side effects .. Now i'm 11 weeks and i'm still taking these medicines .. its safe for the foetus .. http://urticaria.
My LLMD said it was all die-off (herxheimer reaction). The drugs just don't cause these symptoms as side effects. He reduced my dose, and at one point had me take a break (3 weeks off after 3 months of Invanz) so my body could catch up with the detoxing process. Over time, these episodes decreased and then eventually stopped. An initial bad herx doesn't automatically mean that you can't tolerate that drug.
My hematologist is not crazy about this idea because of my young age and the long term affects of suppressing your immune system. He suggests I meet with Dr. Kapplan in SC who lectures on this method of treating AU...have any of you been to see him? I am constantly trying to figure out what sets off my hives but, there just seems to be no rhyme or reason to it.
Nervously, I experimented not taking my hypertension and cholesterol pill for a week to see if the itching subsides or goes away then I am really certain the itchy bumps are side effects of the pills. Today is the 7th day of my being pill-free but I still get the itchy bumps during the day and becoming worse at night. Since I've already tried the other topicals (hydrocortisone, triamcinolone, Aveeno for itchy, dry skin, etc) I thought I'd try Vick's Vaporub.
About six months ago since I moved across country and suddenly started to experience hives. I have never experienced this ever in my life, the only allergy I have had was to Shellfish and I stayed away from that. The hives seem to be very prominent in the morning and evening. They just don't seem to be going away. I am drinkning hot lemon water to cleanse my system and I was taking reacton but i really don't want to continully take pills like that. Is stress a big factor for these hives?
my personal opinion is that though it has bad long term side effects (its dosage related) if you can't even function now...it's worth a short term course. recently my hives have gotten much better. just be healthy and get a physical..including a trip to the dentist!
I had extremely bad postnasal drip and all its side effects for years. Tried EVERYTHING (and I mean everything - homeopathic, naturapathic, western medicine, etc...)without success. Tussionex was the only thing that worked but who wants to be dependant on a cough syrup that costs $90 a bottle and is a narcotic???! After a lot of research I determined that my tonsils were the issue - not only were they useless, they were inviting constant reinfection.
After 2 yrs they have spread and go anywhere depending on the amount of time I'm showering/working out/ or even just standing in the sun or wearing my winter coat, and lately i just always have them. I've dealt with this all alone long enough and I was wondering if there was anyone else who has it? Are there any other tricks of the trade to deal with this awful disease!!?? thanks alot!!
However, at this time my doctor is offering me cyclosporin anyway. Has anyone tried it? I've googled it and its side effects sound scary. I want to get on with my life so I'm beginning to get desperate enought to try anything. I'm living on zyrtec & benedryl at night and claritin and ranitidine during the day. My brain has turned into a sieve! And I always have puffy eyes and I'm just drying up. AND I still have horrible itchy hives. H.
Prednisone is far more dangerous and has far more side effects than thyroid medication. So it does not make sense not to try thyroid in adequate does for such an awful problem. It is not well know that thyroid is safer than aspirin by far. Both aspirin and desiccated thyroid were discovered in the 1800s. So during the first 70 years of their use in medicine hundreds of children died every year from overdoses of aspirin.
But mostly on my lower back, right-side of my stomach, bottom, and my inner thighs. Not comfortable. I thought they were flea bites from the neighbors and their scraggly dogs (who were evicted and apartment fumigated). But I have since moved and the spots keep coming. My dad thinks he recently developed an allergy to cheese. So I have been pigging out on all the cheese he can't eat? Could that be it? I am also female, 27, mexican (medium complexion). I think they are hives too.
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
He prescribed fexofenadine an antihistamine. It relieved my itching problem. I am now taking Zyrtec with the same result. Go see your doctor - you may have the same condition.
Hi- on a side note, have any of you gotten this from exercising / sweating? I get it from showering as well as sweating. I've never really thought much about it before until I saw this post. In the case of sweating, it can't be chlorine, right?
Paresthesia or paraesthesia (in British English) is a sensation of tingling, pricking, or numbness of a person's skin with no apparent long-term physical effect, more generally known as the feeling of pins and needles or of a limb being "asleep". You may go through this link for more info: http://en.wikipedia.org/wiki/Paresthesia It is always better to get evaluated by a neurologist and also by a dermatologist to rule out a serious cause.
I too have the exact problem and have had it for about two years. I have tried almost every product on the market which has had various side effects. Most recently I visited a Health store and they directed my to this product called Black Walnut & Wormwood herbal supplement. I have found that this product seems to make them less active on your body when comsumed with some type of liquids.
Not sure, but I've seen a show on parasites a long time ago, and I just thought of it when I read your post. They showed different people w/different cases of parasites and other things (like a leach in ones man's sinus'). One had insisted he felt something crawling under his skin, he finally saw it in his eye and they were able to help him after that. Sounds awful, I know, but stranger things have happened. Do you remember any insect bites, traveled at all?
I also did a probiotic enema last night and this seemed to create gas, because after I let the stuff come out, I continued to have long wind that seemed to be produced from the colon, not the stomach. An hour after the probiotic enema I ran to the bathroom again and a chunk of white candida came out with some kind of black stuff on it (could this be the culprit bacteria?). It did seem that putting probiotics up there created some kind of fight (bad against good).
MedHelp Health Answers